RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1964, Volume 28, Issue 5, Pages 1113–1130 (Mi izv3043)  

This article is cited in 10 scientific papers (total in 10 papers)

On the representation of continuous harmonic functions in the form of potentials

E. P. Dolzhenko


Full text: PDF file (1368 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 21.09.1963

Citation: E. P. Dolzhenko, “On the representation of continuous harmonic functions in the form of potentials”, Izv. Akad. Nauk SSSR Ser. Mat., 28:5 (1964), 1113–1130

Citation in format AMSBIB
\Bibitem{Dol64}
\by E.~P.~Dolzhenko
\paper On the representation of continuous harmonic functions in the form of potentials
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 5
\pages 1113--1130
\mathnet{http://mi.mathnet.ru/izv3043}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=168783}
\zmath{https://zbmath.org/?q=an:0178.13403}


Linking options:
  • http://mi.mathnet.ru/eng/izv3043
  • http://mi.mathnet.ru/eng/izv/v28/i5/p1113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. P. Dolzhenko, “Ob osobykh tochkakh nepreryvnykh garmonicheskikh funktsii”, Izv. AN SSSR. Ser. matem., 28:6 (1964), 1251–1270  mathnet  mathscinet  zmath
    2. A. S. Sadullaev, Zh. R. Yarmetov, “Removable singularities of plurisubharmonic functions of class $\operatorname{Lip}_\alpha$”, Sb. Math., 186:1 (1995), 133–150  mathnet  crossref  mathscinet  zmath  isi
    3. A. V. Pokrovskii, “Removable Singularities of Solutions of the Minimal Surface Equation”, Funct. Anal. Appl., 39:4 (2005), 296–300  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. A. V. Pokrovskii, “Removable singularities of solutions of second-order divergence-form elliptic equations”, Math. Notes, 77:3 (2005), 391–399  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. V. M. Miklyukov, “$A$-Solutions with singularities as almost solutions”, Sb. Math., 197:11 (2006), 1587–1605  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    6. A. V. Pokrovskii, “Removable singularities of solutions of non-linear elliptic equations”, Russian Math. Surveys, 62:3 (2007), 629–630  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. A. V. Pokrovskii, “Removable Singularities of Solutions of Linear Uniformly Elliptic Second Order Equations”, Funct. Anal. Appl., 42:2 (2008), 116–125  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    8. A. V. Pokrovskii, “Removable singularities for solutions of second-order linear uniformly elliptic equations in non-divergence form”, Sb. Math., 199:6 (2008), 923–944  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    9. A. V. Pokrovskii, “Conditions for subharmonicity and subharmonic extensions of functions”, Sb. Math., 208:8 (2017), 1225–1245  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    10. A. V. Pokrovskii, “On Singular Points of Solutions of the Minimal Surface Equation on Sets of Positive Measure”, Funct. Anal. Appl., 52:1 (2018), 62–65  mathnet  crossref  crossref  isi  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:227
    Full text:83
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019